# SDR SWAA2013011111361

- Difficulty date: January 6, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N184AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 27,316 hours, 12,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410412
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT RBL 32 BETWEEN FLOORBEAMS STA 312-328.  REMOVED & REPLACED INTERESTED AT RBL 32, STA 312-328 P/N 141A5410412 PO 2229338  IAW B737 SRM 51-40-02.
